On Some Modular Equations in the Spirit of Ramanujan

Kumar, Srivatsa B R (2016) On Some Modular Equations in the Spirit of Ramanujan. Kyungpook Mathematical Journal, 56 (3). pp. 715-726. ISSN 0454-8124

[img] PDF
1371.pdf - Published Version
Restricted to Registered users only

Download (348kB) | Request a copy
Official URL: http://pdf.medrang.co.kr/kmj/56/kmj056-03-05.pdf


In this paper, we establish some new P-Q type modular equations, by using the modular equations given by Srinivasa Ramanujan.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 27 Oct 2016 09:47
Last Modified: 27 Oct 2016 09:47
URI: http://eprints.manipal.edu/id/eprint/147425

Actions (login required)

View Item View Item